I feel like whenever I increase my dose it feels like if I had been taking anti depressants for a few months (if anyone has experience with them you know the sexual side effects). Just less sexually engaged, less desire for sex, and much longer lasting performance.

This might be just me freaking out, but I also feel like my actual testicles get smaller when I increase dose. Like the size of them, which I can’t tell if they are or it’s just me being over analytical about it. But when I go back to my normal doses, (from 15-20gpd to 6-10gpd) it comes back and my testosterone normalizes.

Does anyone have any experience with this or know if studies that prove this or am I just making a big deal out of nothing? It just kind of worries me so I’m here for info and advice. Thanks in advance y’all.

submitted by /u/Goodnite15
[link] [comments]

https://www.reddit.com/r/kratom/comments/bm9s3d/can_kratom_have_effect_on_testosterone/